# SDR DXTA2015092806091

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 11,094 hours, 8,881 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 216011
- Part serial: 0331
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,143 hours, 956 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF RT BRAKE GRABS & PULLS ACFT RT.  HAPPENS ON TAXI WITHOUT TOUCHING BRAKES.   R & R RT BRAKE.  BLED BRAKES & OPS CHECKED ANTI-SKID.  TAXI CHECKED GOOD.
